advertisement

Diabetes

Question
Posted by: | 2019/01/10

Q.

Long term anti-allergic medicines cause diabetes

I am suffering from chronic urticaria and using anti-allergic medicines for nearly 2 years and recently I checked my sugar and the resting was 100 in fasting please help me what shout I do? Is it because of these medicines or it is normal? Currently I am using Cetirizine hydro chloride at bed time and Esastine in the morning.

Expert's Reply

A.

Diabetes expert
- 2019/01/11

Hi

I am not aware of any hard data where cetirizine itself causes a raised blood glucose level or increases your risk of diabetes. As your blood glucose level is on the lower level for pre-diabetes, I would suggest that it is monitored, and that you be formally tested by your doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.